# SDR SWAA2020051276756

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 38,153 hours, 22,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGTS INOP / R&R EMERGENCY LIGHT POWER SUPPLY & BATTEY M1668 PER AMM 33-51-06
